# SDR AALA980259

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide Rail
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CENTER CARGO LT SIDE GUIDE RAIL HAS CORROSION FROM STA 1561 - STA 1621.  REMOVED AND REPLACED GUIDE RAIL PER AARD 51-00-00-05.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
